Volume 5, Issue 2
Mixed Initial Boundary-value Problem for Some Multidimensional Nonlinear Schrodinger Equations Including Damping

Guo Boling, Tan Shaobin

J. Part. Diff. Eq.,5(1992),pp.69-80

Published online: 1992-05

Preview Purchase PDF 0 1282
Export citation
  • Abstract

The motivation of this paper is the study of the unique existence of weak and smooth solutions for the mixed initial boundary-value problem of some multidimensional nonlinear Schrödinger equations induding damping.

  • Keywords

Global solutions nonlinear Schr&#246dinger equations Galerkin method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-5-69, author = {Guo Boling, Tan Shaobin}, title = {Mixed Initial Boundary-value Problem for Some Multidimensional Nonlinear Schrodinger Equations Including Damping}, journal = {Journal of Partial Differential Equations}, year = {1992}, volume = {5}, number = {2}, pages = {69--80}, abstract = { The motivation of this paper is the study of the unique existence of weak and smooth solutions for the mixed initial boundary-value problem of some multidimensional nonlinear Schrödinger equations induding damping.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5738.html} }
TY - JOUR T1 - Mixed Initial Boundary-value Problem for Some Multidimensional Nonlinear Schrodinger Equations Including Damping AU - Guo Boling, Tan Shaobin JO - Journal of Partial Differential Equations VL - 2 SP - 69 EP - 80 PY - 1992 DA - 1992/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5738.html KW - Global solutions KW - nonlinear Schrödinger equations KW - Galerkin method AB - The motivation of this paper is the study of the unique existence of weak and smooth solutions for the mixed initial boundary-value problem of some multidimensional nonlinear Schrödinger equations induding damping.
Guo Boling, Tan Shaobin. (1970). Mixed Initial Boundary-value Problem for Some Multidimensional Nonlinear Schrodinger Equations Including Damping. Journal of Partial Differential Equations. 5 (2). 69-80. doi:
Copy to clipboard
The citation has been copied to your clipboard